# SDR UPS06147350

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER ENTRY DOOR DIM.  REPLACED BULBS IN EXIT LIGHT, CHECKS OK.
